zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed point theorems for families of weakly compatible maps. (English) Zbl 1142.54363
Summary: In this paper the existence and approximation of a unique common fixed point of two families of weakly compatible self-maps on a complete metric space are investigated. An example is presented to show that our results for the mappings considered satisfying non-linear contractive type conditions are genuine generalizations of the recent result for metric spaces [B. Singh and S. Jain, J. Math. Anal. Appl. 301, No. 2, 439–448 (2005; Zbl 1068.54044), Theorem 3.3] and many other known results.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
References:
[1]Singh, B.; Jain, S.: A fixed point theorem in Menger space through weak compatibility, J. math. Anal. appl. 301, 439-448 (2005) · Zbl 1068.54044 · doi:10.1016/j.jmaa.2004.07.036
[2]Ćirić, Lj.B.: Generalized contractions and fixed-point theorems, Publ. inst. Math. 26, 19-26 (1971) · Zbl 0234.54029
[3]Ćirić, Lj.B.: On a family of contractive maps and fixed points, Publ. inst. Math. 31, 45-51 (1974) · Zbl 0306.54057
[4]Babu, G. V. R.; Prasad, K. N. V.V. Vara: Common fixed point theorems of different compatible type mappings using ćirić’s contraction type condition, Math. commun. 11, No. 1, 87-102 (2006) · Zbl 1120.47045
[5]Ray, B. K.: On ćirić’s fixed point theorem, Fund. math. 94, No. 3, 221-229 (1977) · Zbl 0345.54044
[6]Singh, S. L.; Mishra, S. N.: On a ljubomir ćirić’s fixed point theorem for nonexpansive type maps with applications, Indian J. Pure appl. Math. 33, 531-542 (2002) · Zbl 1030.47042
[7]Junck, G.: Common fixed points for commuting and compatible maps on compacta, Proc. amer. Math. soc. 103, 977-983 (1988) · Zbl 0661.54043 · doi:10.2307/2046888
[8]Junck, G.; Rhoades, B. E.: Fixed points for set valued functions without continuity, Indian J. Pure appl. Math. 29, 227-238 (1998) · Zbl 0904.54034
[9]Chen, R.; Song, Y. Y.: Convergence to common fixed point of nonexpansive semigroups, J. comput. Appl. math. 200, No. 2, 566-575 (2007) · Zbl 1204.47076 · doi:10.1016/j.cam.2006.01.009
[10]Chen, R.; He, H. M.: Viscosity approximation of common fixed points of nonexpansive semigroups in Banach space, Appl. math. Lett. 20, No. 7, 751-757 (2007) · Zbl 1161.47049 · doi:10.1016/j.aml.2006.09.003
[11]Ćirić, Lj.B.; Ume, J. S.: Some common fixed point theorems for weakly compatible mappings, J. math. Anal. appl. 314, 488-499 (2006) · Zbl 1086.54027 · doi:10.1016/j.jmaa.2005.04.007
[12]Hussain, N.; Jungck, G.: Common fixed point and invariant approximation results for noncommuting generalized (f, g)-nonexpansive maps, J. math. Anal. appl. 321, 851-861 (2006) · Zbl 1106.47048 · doi:10.1016/j.jmaa.2005.08.045
[13]Imdad, M.; Kumar, S.: Rhoades-type fixed-point theorems for a pair of nonself mappings, Comput. math. Appl. 46, 919-927 (2003) · Zbl 1065.47059 · doi:10.1016/S0898-1221(03)90153-2
[14]Jungck, G.; Hussain, N.: Compatible maps and invariant approximations, J. math. Anal. appl. 325, 1003-1012 (2007) · Zbl 1110.54024 · doi:10.1016/j.jmaa.2006.02.058
[15]Pathak, H. K.; Khan, M. S.; Tiwari, R.: A common fixed point theorem and its application to nonlinear integral equations, Comput. math. Appl. 53, 961-971 (2007) · Zbl 1126.45003 · doi:10.1016/j.camwa.2006.08.046
[16]Razani, A.; Shirdaryazdi, M.: A common fixed point theorem of compatible maps in Menger space, Chaos, solitons fractals 32, 26-34 (2007) · Zbl 1134.54321 · doi:10.1016/j.chaos.2005.10.096
[17]Wu, S. N.; Debnath, L.: Inequalities for convex sequences and their applications, Comput. math. Appl. 54, 525-534 (2007) · Zbl 1144.26016 · doi:10.1016/j.camwa.2007.02.005
[18]Yao, Y. H.; Yao, J. C.; Zhou, H. Y.: Approximation methods for common fixed points of infinite countable family of nonexpansive mappings, Comput. math. Appl. 53, 1380-1389 (2007) · Zbl 1140.47057 · doi:10.1016/j.camwa.2006.10.021
[19]Zhu, J. N.; Cho, Y. J.; Kang, S. M.: Equivalent contractive conditions in symmetric spaces, Comput. math. Appl. 50, 1621-1628 (2005) · Zbl 1080.47046 · doi:10.1016/j.camwa.2005.07.007